# SDR AALA20110329TPA01

- Difficulty date: March 28, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 2,813 hours, 1,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT GALLEY DOOR EMERGENCY EXIT LIGHT ASSEMBLY BROKEN AND LENS MISSING.  INSTALLED NEW LIGHT ASSEMBLY FOR RIGHT HAND GALLEY DOOR EMERGENCY LIGHT.
